Regular methods for the solution of nonlinear operator equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1978), pp. 74-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_11_a9,
author = {V. A. Morozov},
title = {Regular methods for the solution of nonlinear operator equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--86},
year = {1978},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_11_a9/}
}
V. A. Morozov. Regular methods for the solution of nonlinear operator equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1978), pp. 74-86. http://geodesic.mathdoc.fr/item/IVM_1978_11_a9/